IJPAM: Volume 74, No. 1 (2012)

SOME GENERATING FUNCTIONS FOR MEASURES OF
PROBABILISTIC ENTROPY AND DIRECTED DIVERGENCE

P. Jha$^1$, C.L. Dewangan$^2$, Rohit Kumar Verma$^3$
$^3$Department of Mathematics
Bhilai Institute of Technology
Durg, C.G., INDIA
$^{2,3}$Department of Mathematics
Y.J. Government Chhattisgarh College
Raipur, C.G., INDIA


Abstract. Some generating functions are introduced which generate existing measures of entropies and directed divergence.

Received: April 20, 2011

AMS Subject Classification: 28-XX, 05A15

Key Words and Phrases: measure of entropy, directed divergence, generating function

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 1